# SDR HALA0600865

- Difficulty date: November 12, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 17,696 hours, 3,477 cycles
- Engine: Pwa PW4060
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 11CTM
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,214 hours, 1,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB -  CAPT.ADI WENT BLANK DURING CRUISE.  REMOVED AND REPLACED CAPTS EADI IAW IAW 34-22-03.  TEST 30 OK. (FLIGHT WAS DIVERTED, WHERE AN UNEVENTFUL LANDING WAS MADE).
